# SDR ASAA2018062425160

- Difficulty date: June 24, 2018
- Submitted: June 28, 2018
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 10,463 hours, 3,539 cycles
- System (JASC): 7600 · Engine Controls
- Part: Relay
- Part number: KLD4N
- Condition: Faulty
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONG TERM FAULT FOUND NR 2 ENG 76-31362 LEGS 2 4 AND 7. GROUNDED - YES. REMOVED & REPLACED R568 & R567 RELAYS REF WDM 76-21-21. ACCOMPLISHED EEC TEST REF AMM 73-21-00-700-804-F00. NO FAULTS NOTED.
